TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Shannon Offline
The Awesome-ist.
Regular TeenHelper
*****
 
Shannon's Avatar
 
Name: Shannon
Gender: Depends on the weather.

Posts: 461
Join Date: January 5th 2009

Heart beating irregularly after taking aderall? - July 4th 2009, 04:26 AM

First time I ever took aderall was a little over two or three months ago. I took 50 miligrams that time. The next day, I took another 50. I experienced my heart beating kinda fast, but that was to be expected, and I didn't really get too freaked. Then, the third time, I'm not sure if it was 60 or 70. But a few days ago, I took a 70 and initially, I got scared because I had been very wired the time I took a fifty, and it freaked me out thinking that I had 20 more miligrams than that in me. towards the end of it, where I was really tired but too wired up to sleep, my heart started beating in a way that scared me, like it was going too hard and something bad was going to happen. And ever since, I feel like it might be beating harder. I had planned on taking another 70 tomorrow, but I'm afraid to do it now, because my brain keeps going, "No, Shannon, what if it's doing something to your heart and this last time kills it."

I'm thinking that I'm probably just freaking myself out here and being stupid, and the chest pains are probably just a result of stress because it's on the right side, too, and that it would be safe to take the other 70 tomorrow since I safely did it once (possibly twice) before, but I couldn't find anything that told me definately one way or the other, so I'm not gonna take it until I know for sure what might happen, and I was wondering if any of you know if aderall could have some such effect on my heart?

(I weigh about XXX and have a relatively low mass, if that makes any difference)

Last edited by Mel; July 4th 2009 at 05:12 AM. Reason: Please don't posts weights. It's against our rules.
   
  (#2 (permalink)) Old
Gidig Offline
Optimistic pessimist
I can't get enough
*********
 
Gidig's Avatar
 
Name: Maria
Age: 26
Gender: Female
Location: Colorado

Posts: 2,123
Blog Entries: 390
Join Date: January 5th 2009

Re: Heart beating irregularly after taking aderall? - July 4th 2009, 04:57 AM

Hey-

Any stimulant like that can really mess with your heart. I was actually supposed to get my heart checked before I started on my prescription.

I really suggest you speak to your doctor about this. It's probably the medication and it's really not safe. It's a common side effect though.



The best wayout is always through~
-Robert Frost

Proud member of the LGBT community.

   
  (#3 (permalink)) Old
Synaestheasiaen Offline
Member
Average Joe
***
 
Synaestheasiaen's Avatar
 

Posts: 192
Join Date: June 26th 2009

Re: Heart beating irregularly after taking aderall? - July 7th 2009, 01:03 AM

You're not stupid for worrying about the irregular heartbeat, but you definitely should not be taking such high dosages of Adderall. 50 mgs your first time? Jesus. I would downgrade the dosage to 20 mg or don't do it at all. Such high dosages of uppers are terrible for your body.

Last edited by Synaestheasiaen; July 13th 2009 at 10:17 PM.
   
  (#4 (permalink)) Old
RainbowBoi Offline
Member
Welcome me, I'm new!
*
 
RainbowBoi's Avatar
 
Age: 32

Posts: 23
Join Date: July 7th 2009

Re: Heart beating irregularly after taking aderall? - July 13th 2009, 07:24 PM

An irregular heartbeat is a side effect of adderall.
   
Closed Thread

Bookmarks

Tags
aderall, beating, heart, irregularly, taking

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.